# SDR 000216

- Difficulty date: October 27, 2002
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N293
- Make and model: Emb EMB-145
- Aircraft time: 3,072 hours, 2,343 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Indicator
- Condition: Malfunctioned
- Location: Nr 1 Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 FUEL QUANTITY INOPERATIVE, SHOWING 0.  OPS CHECK GOOD
